# SDR DALA2016020600912

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON RT WING, OTBD FLAP, OTBD VANE AT INBD AFT LWR EDGE. RT WING OTBD FLAP, OTBD VANE AT INBD AT LWR EDGE WAS REPAIRED IAW SRM 57-03, PAR 11, CARD 2000-8149-12 JOB 000-0052 AND ER/A 521199-14 MA, REV ORIGINAL.
